[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Esmail Babolian, Professor 
Manager
Marjan Hamdollahi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Vol. 8, No. 1, 2022 ::

Mathematical Researches

ISSN Print:    2588-2546 | ISSN Online: 2588-2554
Publisher: Kharazmi University
 

 
:: Latest Published Issue: Volume 8, Number 4 (Vol. 8,No. 4, 2022) ::
:: Most visited published articles in last 6 months ::
::
::
::
::
::
:: Aims ::
 | Post date: 2019/08/7 | 
Aims and Scope
The journal of Mathematical Researches (MR) aims to publish high-quality original research articles that make a significant contribution to the research areas of both theoretical and applied mathematics. The journal does not have a length restriction and encourages the submission of longer articles in which more complex and detailed analysis and proofing of theorems are required.  It also publishes shorter research communications (Letters) covering nascent research in some of the hottest areas of mathematical research.
The journal of Mathematical Researches (MR) publishes high-quality papers in all of the traditional areas of applied and theoretical areas of mathematics, and it actively seeks to publish seminal papers in the most emerging and interdisciplinary areas in all of the mathematical sciences. The journal of Mathematical Researches (MR) wishes to lead the way by promoting high-quality research of this type. The aim of the journal of Mathematical Researches (MR) is to provide fast publication of refereed, high-quality original research papers in all areas of applied mathematical sciences. This is a broad-based journal covering all branches of mathematics and interdisciplinary research. The journal of Mathematical Researches (MR) publishes research articles that treat scientific problems using methods that are of mathematical interest. Topics of interest include, but are not limited to:
  • Actuarial science.
  •  Algebra and number theory.
  •  Applied mathematics.
  •  Approximation theory and representation theory.
  •  Computational mathematics.
  •  Continuous modeling control theory. 
  •  Cryptography.
  •  Differential equations (ODEs and PDEs).
  •  Financial mathematics.
  •  Game theory. 
  •  Graph theory. 
  •  Information theory.
  •  Linear and nonlinear programming. 
  •  Mathematical analysis.
  •  Mathematical biology. 
  •  Mathematical economics. 
  •  Mathematical methods of engineering. 
  •  Mathematical physics. 
  •  Mathematics.
  •  Matrix theory.
  •  Numerical analysis. 
  •  Operations research.
  •  Optimization. 
  •  Probability. 
  •  Scientific computing. 
  •  Statistics. 
  •  Stochastic systems theory. 
  •  Theoretical computer science.
>
:: Vol. 3 No.2 Autumn 2017&Winter 2018 ::

.

>
Login
Username
Password
Remember me
Reset Password
::
User statistics
:. Registered users: 1619
:. Online users: 0
:. Guest users: 7
::
Visits statistics
All visits: 1908478
Visits in 24 Hours: 991
::
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.09 seconds with 41 queries by YEKTAWEB 4542